# SDR SWAA2017020611705

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 67,711 hours, 53,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 6552873189
- Part serial: 002644
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER HINGE CUTOUT CRACKED.  R&R L2 DOOR PER AMM.
